# SDR SWIA2025F01337

- Difficulty date: September 12, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 50,404 hours, 37,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE  INTERIOR SKIN HAS GOUGES BELOW STG 6L BETWEEM FS1162.00 AND FS1144.00   (FILED CLOSED)PERFORMED REPAIR TO AFT FUSELAGE  INTERIOR SKIN BELOW STR 6L BETWEEN FS1162.00 AND FS1144.00 IAW REO 670-53-61-2568 DATED 2025-09-22 REV -.COMPLIED WITH TASK CARD 51-900-1002-SKY  SEE CP-30828924 FOR 337 SEE  30862134 FORR EDDY CURRENT INSPECTION.
